We prove a multiplicity result for a class of strongly indefinite nonlinear second order asymptotically linear systems with Dirichlet boundary conditions. The key idea for the proof is to bring together the classical shooting method and the Maslov index of the linear Hamiltonian systems associated to the asymptotic limits of the given nonlinearity

Capietto A, Dalbono F, Portaluri A (2009). A multiplicity result for a class of strongly indefinite asymptotically linear second order systems. NONLINEAR ANALYSIS, 72(6), 2874-2890 [10.1016/j.na.2009.11.032].

A multiplicity result for a class of strongly indefinite asymptotically linear second order systems

DALBONO, Francesca;
2009-01-01

Abstract

We prove a multiplicity result for a class of strongly indefinite nonlinear second order asymptotically linear systems with Dirichlet boundary conditions. The key idea for the proof is to bring together the classical shooting method and the Maslov index of the linear Hamiltonian systems associated to the asymptotic limits of the given nonlinearity
Settore MAT/05 - Analisi Matematica
Capietto A, Dalbono F, Portaluri A (2009). A multiplicity result for a class of strongly indefinite asymptotically linear second order systems. NONLINEAR ANALYSIS, 72(6), 2874-2890 [10.1016/j.na.2009.11.032].
File in questo prodotto:
File Dimensione Formato  
CaDaPo10.pdf

Solo gestori archvio

Descrizione: Articolo principale
Tipologia: Versione Editoriale
Dimensione 889.37 kB
Formato Adobe PDF
889.37 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10447/64690
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 4
  • ???jsp.display-item.citation.isi??? 4
social impact